# SDR EE4Y2023031017362

- Difficulty date: August 25, 2021
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 47,928 hours, 32,759 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Plate
- Condition: Cracked
- Location: Zone 100
- Component: Center Fuselage, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING INSPECTION AND REPAIR PER ALLEGIANT E.O. E5331-0007 R3 RELATED TO AD2018-06-04, PRESSURE PLATE FASTENER HOLES WERE FOUND CRACKED BETWEEN FR35-FR36 UNDER LONGITUDINAL BEAM.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED AS PER E.O. E5331-0007 R3 RELATED TO AD2018-06-04. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K253 SUB JOB 9 ITEM 3.
